MAUDE Adverse Event Report: BENCHMARK ZOOM LATITUDE; PROGRAMMER

BENCHMARK ZOOM LATITUDE; PROGRAMMER
Model Number 3120
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the product has not been returned.If the product is returned, analysis will be performed and this report would be updated at that time.
 
Event or Problem Description
Boston scientific received information that the programmer started smoking and smelled burnt upon interrogating a patient.The field representative will return the programmer back.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the allegation against the programmer was not confirmed.There were no external signs of abuse or drop damage.The programmer was in good condition and did not require external parts replaced.There were also no signs of burned components on any of the pcba's or power supply.The programmer passed all baseline checks and all incoming analysis.
 
Event or Problem Description

Brand Name
ZOOM LATITUDE
Common Device Name
PROGRAMMER
Manufacturer (Section D)
BENCHMARK
4065 theurer boulevard
winona MN 55987
MDR Report Key8581825
Report Number2124215-2019-08904
Device Sequence Number1655014
Product Code LWS
UDI-Device Identifier00802526575303
UDI-Public00802526575303
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Device Catalogue Number3120
Device Lot Number057734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date11/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1